# SDR 99UAL900267

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER CLIMBOUT FROM EWR, RIGHT ENGINE WENT TO IDLE THRUST.  FLT DIVERTED TO SYR.  *S/D*  METAL WAS FOUND IN TAILPIPE.  THE ENGINE WAS REPLACED.  SHOP FINDINGS WERE A HPC STATOR FAILURE.
